MathSciNet Relay Station
MathSciNet bibliographic data
MR582951 45N05 (47D05)
Da Prato, G.; Iannelli, M. Linear integro-differential equations in Banach spaces. Rend. Sem. Mat. Univ. Padova 62 (1980), 207–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement